RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2009, Issue 3, Pages 114–127 (Mi vuu31)  

MATHEMATICS

Some properties of the operator of the measure extension

A. G. Chentsov

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences

Abstract: The operator defining for a measure on algebra of sets, the extension on the sigma-algebra generated by the given algebra is considered. On the basis of the representation of the extended measure in the minimax terms, the property of the isometric isomorphism for the above-mentioned operator for the traditional normalizations is established. Some properties connected with the preservation of order relations under the given operator are established.

Keywords: algebra of sets, measure, extension of measure, isometric isomorphism.

Full text: PDF file (384 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 517.987.1
MSC: 28A33
Received: 01.08.2009

Citation: A. G. Chentsov, “Some properties of the operator of the measure extension”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2009, no. 3, 114–127

Citation in format AMSBIB
\Bibitem{Che09}
\by A.~G.~Chentsov
\paper Some properties of the operator of the measure extension
\jour Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki
\yr 2009
\issue 3
\pages 114--127
\mathnet{http://mi.mathnet.ru/vuu31}


Linking options:
  • http://mi.mathnet.ru/eng/vuu31
  • http://mi.mathnet.ru/eng/vuu/y2009/i3/p114

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Удмуртского университета. Математика. Механика. Компьютерные науки
    Number of views:
    This page:122
    Full text:27
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019